# SDR DALA2019041802908

- Difficulty date: April 18, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N707DN
- Make and model: Boeing 777232LR
- Aircraft serial: 39091
- Aircraft time: 51,041 hours, 4,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7107; L/P 1035671) MIDLIFE MOD- PROXIMITY EMER LT LENS ASSY FOUND CRACKED AT EXTERIOR OF OFCR AND OFAR. OFCR AND OFAR PROXIMITY LIGHT REPLACED AND OPS CHECK SA PER AMM 33-51-05 AND FOUND SATISFACTORY.
